We have set up a new forum at www.medcapsules.com Click here to join us. We appreciate your cooperation.

Click here If you find this information helpful, and would like to make a donation to help cover the time and expense of maintaining this site.

View James' You Tube Videos
Reducing thyroid meds after longterm use
IP: 24.34.220.21


Thanks James for giving us good information we can use! I have been on levothyroxine for 15 years after originally being diagnosed with hypothyroidism at a TSH of 5.3. I am now taking 88mcg 8 times per week. My sister is in a similar situation but neither of our parents have been diagnosed with thyroid problems. I suspect that my thyroid problem can be remedied although my doctor is unwilling to work with me on this due to the length if time I have been treated without any improvements. They don't agree that the meds stop the thyroid from working on its own. (No surprise there.) I saw your proposed schedule for weaning off of thyroid meds for Kylie. What would the schedule be like for someone who's been on it longer? Are the warning signs of going back to the previous dose a little longer any different than mentioned in that post? Also, are there cases in which one should not wean off of levothyroxine? What are the signs of this being the case so that I can determine if it applies to me?

Here is the reply to Kylie:
http://www.boards2go.com/boards/board.cgi?action=read&id=1275539103&user=mmb&page=6

Take care,
Lotus

Replies:
There have been no replies.




You must register before you can post on this board. You can register here.

Post a reply:
Username:
Password:
Email:
Subject:
Message:
Check this box if you want to be notified via email when someone replies to your post.